| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
During implantation surgery in situ measurements reportedly showed affected channels.A back-up implant was successfully implanted.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field in situ measurements during implantation surgery showed affected channels likely due to a damage to the active electrode.The damage was confirmed during device investigation and was likely caused by surgical mishandling during implantation surgery.A back-up device was implanted.This is a final report.
Event or Problem Description